# SDR GLBA2014122200485

- Difficulty date: December 20, 2014
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,827 hours, 47,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A GOUGE APPROXIMATELY TWO INCHES WIDE BY THREE INCHES TALL BY .011 INCHES DEEP IN THE SKIN APPROXIMATELY 17.5 INCHES FWD OF BS  16144.9.  REPAIRED IAW EO 14-120-53-002.
